Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I have pain in the arch of my right foot.I

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10097 Questions
Question
I have pain in the arch of my right foot.I also have pain in the bottom of my heal.
Posted Mon, 27 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 25 minutes later
Brief Answer:
Can be plantar fasciitis

Detailed Answer:
Hello,
Thanks for posting your query.
From your symptoms, it seems that you are suffering from plantar fasciitis. It happens due to inflammation of the plantar fascia.
A short term rest and oral anti inflammatory drugs are required to take care of the inflammation.
To help the pain, ice the area immediately after getting up in the morning. You can use either a store-bought cold pack or a frozen wet towel. Ice for 10 or 15 minutes. To reduce inflammation, take an aspirin or ibuprofen at mealtime.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor